# SDR F3LA2012072600774

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 37,760 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964422
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON HEAVY CHECK,  FOUND SEAT ROW 15 EMERGENCY EXIT LIGHT LAMP INOPERATIVE AND LIGHT LENS CRACKED. THE LAMP AND LENS WERE REPLACED IAW THE AMM AND THE LIGHT CHECKED GOOD.
